# SDR DALA2022080205312

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 1,596 hours, 192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 DOOR 2L EMERGENCY LIGHTS ILLUMINATED IN FLIGHT. RECYCLED EMERGENCY LIGHTS SWITCH OFF AND BACK TO ARM. LIGHTS AT 2L EXTINGUISHED. CORRECTIVE ACTION: INFO NOTED BY MAINTENCE. PERFORMED EMERGENCY LIGHT TEST AND PREVIOUS LEG FAULTS PER A330 AMM 33-51. NO FAULTS NOTED WITH DOOR 2L. (9280016)
